# SDR CA151203009

- Difficulty date: November 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42193
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON APPROACH IT WAS DISCOVERED A LOSS OF HYDRAULIC FLUID. THIS REQUIRED THAT THE LANDING GEAR BE EXTENDED FREE FALL.  FOLLOW UP INSPECTION REVEALED THAT THERE WAS A LEAK AT THE DCMP PUMP SPLIT LINE.
